How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 and over: 1 sachet every 406 hours. DO not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice.
DO NOT EXCEED STATED DOSE.
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing prducts. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
Keep out of the reach and sight of children. If symptoms persist consult your doctor. DO not take if: allergic to any of the ingredients, if you have a heart disease or high blood pressure.
Warnings and interactions: Consult your doctor before taking if: you have Raynaud's syndrome, diabetes or sugar intolerance (each dose contains 2.3g of sugar), liver or kidney problems, you are pregnant or being prescribed medicine or you are taking MAOI's (antidepressants) or have taken them within the last 2 weeks; you are taking sympathomimetyic drugs, such as decongestants or some drugs to treat asthma or high blood pressure: metoclopramide, doperidone and cholestyramine may affect the absorption of paracetamol and the effect of drug thinning drugs maybe increased. Alcohol, barbiturate and antidepressant may affect the way this medicine works. SIDE EFFECTS: are rare. Allergic reactions (such as skin rashes) or blood reactions may occasionally occur. Tell your doctor or pharmacist if you have any side-effects after taking this product.
Paracetamol 1000mg, Phenylephrine HCI 12.2mg.
Total sugars 2.3g in a base including Ascorbic Acid (Vitamin C), Pulverised Sucrose, Aspartame (a source of Pheylalanine), Sodium Citrate, Citric Acid, Enocyanin, Blackcurrant flavour, Saccharin Sodium and Caster Sugar.